| Model Number |
RRP1501 |
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); No Code Available (3191)
| Date of Event |
08/02/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional mdrs associated with this event: 3005670412-2016-00012 - plate 2; 3005670412-2016-00013 - plate 3.
Event or Problem Description
Explant of biobridge plates used in the pectus repair of a pediatric patient.Plates were implanted (b)(6) 2016.Surgeon knew it was off-label use.The patient developed painful discomfort during movement which led to removal of the three plates.